Open Access
Translator Disclaimer
September 2007 On superconvergence of sums of free random variables
Vladislav Kargin
Ann. Probab. 35(5): 1931-1949 (September 2007). DOI: 10.1214/009117906000001132

Abstract

This paper derives sufficient conditions for superconvergence of sums of bounded free random variables and provides an estimate for the rate of superconvergence.

Citation

Download Citation

Vladislav Kargin. "On superconvergence of sums of free random variables." Ann. Probab. 35 (5) 1931 - 1949, September 2007. https://doi.org/10.1214/009117906000001132

Information

Published: September 2007
First available in Project Euclid: 5 September 2007

zbMATH: 1129.46053
MathSciNet: MR2349579
Digital Object Identifier: 10.1214/009117906000001132

Subjects:
Primary: 46L54
Secondary: 46L53 , 60B99 , 60F05

Keywords: central limit theorem , free convolutions , Free probability , large deviations , noncommutative probability

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.35 • No. 5 • September 2007
Back to Top